MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4

TORNIER INC PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Catalog Number MWM052
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip cracked during use.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event was confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the visual inspection of the returned device reveals crack of impactor tip.Few impaction marks are visible on distal end of tip.Overall damage indicating towards rough usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a combination of wear & user related issue.As a device that is manufactured of plastic and incurs numerous impaction events, breakage as noted in this complaint can be expected, however a design change is in progress to prevent the recurrence of the alleged failure.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
It was reported that the tip cracked during use.

Brand Name
PERFORM HUMERAL IMPACTOR TIP SIZE 3/4
Common Device Name
IMPACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22922237
Report Number0001649390-2025-00607
Device Sequence Number15743793
Product Code HWA
UDI-Device Identifier00846832082803
UDI-Public(01)00846832082803(10)CV0121311
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWM052
Device Lot NumberCV0121311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale